MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE PRELOADED SPHINCTEROTOME V(DISTAL WIREGUIDED)

OLYMPUS VIETNAM CO. LTD. SINGLE USE PRELOADED SPHINCTEROTOME V(DISTAL WIREGUIDED)
Model Number KD-VC611Q-07301S
Medical Device Problem Codes Material Twisted/Bent (2981); Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the distal wireguide exhibited an uncoated area on the guide wire, and the insertion portion was buckled.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the uncoated area on the guide wire and the insertion portion was buckled was identified.A definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE PRELOADED SPHINCTEROTOME V(DISTAL WIREGUIDED)
Common Device Name
SINGLE USE PRELOADED SPHINCTEROTOME
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24369631
Report Number3008040402-2026-00061
Device Sequence Number14681089
Product Code KNS
UDI-Device Identifier04953170399404
UDI-Public04953170399404
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKD-VC611Q-07301S
Device Lot Number52V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown